# SDR SWAA2024100931357

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS767 TO BS794.3 RBL 21 WL156 AT AFT CARGO COMPARTMENT 2024-528554<[01] REPLACED WEB LOCATED BTW BS767 TO BS794.3 RBL 21 WL156 AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET: 31 REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
